# SDR GTIA2023050437161

- Difficulty date: May 2, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N649NK
- Make and model: Airbus A320-232
- Aircraft serial: 7679
- Aircraft time: 19,913 hours, 8,913 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: D5725145320000
- Condition: Damaged
- Location: Access Panel 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON CUT OUT OF ACCESS PNL 540JB FUEL TANK LH WING.  RAF-01 3057632-01 GENERATED-PERFORMED PERMANENT REPAIR CUTOUT OF PANEL 540JB FUEL TANK LH WING IAW A320 SRM 57-21-11-300-002. REPAIR CATEGORY B REQUIRED INSPECTION THRESHOLD FROM AIRCRAFT FIRST FLIGHT AT 28500 FC/ 8600 FH, SUBSEQUENT INSPECTION AT INTERVAL OF 4300 FC/ 8600 FH. INSPECTION METHOD GVI IAW SRI A320 57-21-11-205-036. REF AE NR 2023-234136
